# SDR DXTA2024032211273

- Difficulty date: March 22, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N841QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000088
- Aircraft time: 940 hours, 554 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Part number: UNKNOWN
- Condition: Stiff
- Location: Main Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR LATCH IS STIFF & DIFFICULT TO LATCH CLOSED & UNLATCH, WHETHER OPENING/CLOSING DOOR FROM INSIDE OR OUTSIDE THE ACFT.  PERFORMED DOOR OPEN & CLOSE PROCEDURES & CONFIRMED MED OPEN & CLOSE IS DIFFICULT IAW AMM 52-10-00. WHILE PERFORMING A GVI TECHS FOUND DOOR CLOSEOUTS MISALIGNED & CAUSING MED BINDING WHILE BEING OPENED & CLOSED. REMOVED MED CLOSEOUTS IAW AMM 52-10-00 & VERIFED ALL MED PINS & PROX SWLTCHS WERE NOT DAMAGED & OPERATIONAL,  INSPECTING MED SEAL. ALSO NOTED MED PINS & BELLCRANKS DRY ON PIN ASSYS, & PIN BEARING ASSYS, PERFORMED MED PIN & BELLCRANK LUBING IAW 5PM 12-20-15. REISNTALLED MED CLOSEOUTS. AMM 52-10-00. OPS FUNCTIONAL CHECKS GOOD IAW AMM 52-10-00. NO DEFECTS NOTED.
